# SDR SWAA2022070725618

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8757L
- Make and model: Boeing 737-8
- Aircraft serial: 67210
- Aircraft time: 516 hours, 305 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 5718611
- Part serial: 571863756
- Condition: Low
- Location: #1 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT . SYS A ELECTRIC HYD PUMP LOW PRESSURE LIGHT ILLUMINATED HISTORY:RR A SYS EMDP 'DUE TO OVERHEAT ON LANDING' 31MAY / FOUND C/B C881 ON P92 OPENED TROUBLESHOOTED IAW FIM 29-10-00-810-804 ALL WIRE AND COMPONENTS CEHCKED NORMAL. R&R A SYSTEM EDHP PER AMM 29-11-21. INSPECTED CASEDRAIN FILTER NO CONTEMINATION FOUND R&R FOR PRECAUTIONARY IAW AMM29-11-41. OPS CEHCK NORMAL A/C OK FOR SERVICE. 1. SEUNG HYUN CHO (TECHNICIAN) 05-JUL-2022 07:46 UTC FOUND C/B C881 ON P92 OPENED TROUBLESHOOTED IAW FIM 29-10-00-810-804 ALL WIRE AND COMPONENTS CEHCKED NORMAL. R&R A SYSTEM EMDP PER AMM 29-11-21. INSPECTED CASEDRAIN FILTER NO CONTEMINATION FOUND R&R FOR PRECAUTIONARY IAW AMM29-11-41. OPS CEHCK NORMAL A/C OK FOR SERVICE.
